# SDR AALA9780244

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 50403207
- Condition: Worn
- Location: Cabin
- Component: Nordskog
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLT 255 - THE MID-FLIGHT ATTENDANT JUMP SEAT WOULD NOT AUTO RETRACT, HAD TO MANUALLY STOW SEAT.  REPLACED THE  MID-FLIGHT ATTENDANT JUMP SEAT ASSEMBLY AND OPERATED NORMALLY.  (X)
